# SDR DALA2017100507284

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN BETWEEN THE NR 1 BEAM AND FWD UPPER CORNER AT L1 DOOR.  THE PAN WAS REPAIRED IAW SRM 52-10-02-2R-3 FIG.201.
